NeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 packNeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 pack
NeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 pack

Shoppers Drug Mart

NeoCitran Cold & Congestion Hot Liquid Medication Non-Drowsy Extra Strength Lemon 10 pack

From Neo Citran

Current price: $17.79
Loading Inventory...

Size: 10.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • • Extra-strength cold and congestion medicine • Relieves common cold symptoms including headache, sore throat pain, and sinus and nasal congestion • Non-drowsy daytime formula that’s ideal for use during the day • NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon comes in a convenient single-dose pouch for a lemon-flavoured hot drink • Try the nighttime formula from NeoCitran when you need to relieve your cold and flu symptoms so you can get a good night of rest • Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg To be sure this product is right for you, please read and follow the label. GlaxoSmithKline Consumer Healthcare Inc. Mississauga, ON L5N 6L4 © 2020 GSK or its licensor.
  • Directions: Adults and children 12 years and over: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4 – 6 hours. Do not exceed a maximum of 4 doses per day. Children under 12: Do not use. This is not a standard dosage unit.
  • Active Ingredients: Each pouch contains: ANALGESIC (Extra Strength): Acetaminophen 650 mg DECONGESTANT: Phenylephrine hydrochloride 10 mg Non-medicinal Ingredients: Acesulfame potassium, citric acid, D&C Yellow #10, FD&C Yellow #6, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate.

More About Shoppers Drug Mart at St. Laurent Shopping Centre

1200 St. Laurent Blvd, Ottawa, ON K1K 3B8, Canada

Powered by Adeptmind